A comparative study of He's homotopy perturbation method for determining frequency-amplitude relation of a nonlinear oscillator with discontinuities

Articles > Article · 2007

Authors: TURGUT ÖZİŞ, Ahmet YILDIRIM

INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, Journal Indexed in SCI Expanded, International, 2007, vol 8, pp 243-248

DOI: 10.1515/ijnsns.2007.8.2.243

Summary

Comparison between two distinct adaptations of He's homotopy perturbation method (HPM) is made in this paper for determining frequency-amplitude relation of a nonlinear oscillatci with discontinuities. The results obtained verify that the construction of the homotopy is problem dependent and affects the accuracy of the problem in consideration.

View details